# SDR VNAA2023102711101

- Difficulty date: October 25, 2023
- Submitted: October 27, 2023
- Operation: Air carrier
- Aircraft: N594NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15407
- Aircraft time: 16,755 hours, 14,798 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 601R3303328
- Part serial: 16042H1269
- Condition: Faulted
- Location: Cockpit
- Part time: 16,757 hours, 14,799 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

THE CREW GOT A MESSAGE FOR WINDSHIELD HEAT CAUTION MESSAGE / REMOVED AND INSTALLED RH WINDSHIELD IAW CRJ 900 AMM 56-11-01-000/400-801-A01-PSA. OPS CHECK OF THE WINDSHIELD SENSOR AND WIPER BLADE GOOD. PRESSURIZATION LEAK CHECK GOOD AT THIS TIME.
